I will be a month without my medication as the insurance company will not allow me to obtain it in my new location this soon
Insurance companies suck. You're bp will drop and you will have dizziness and be lightheaded. An alternative maybe, get your dr to call in a rx to a pharmacy near you, then print out one of the discounts, you'll find them if you google it. You should be able to get it fairly cheaply. I'd do that before I gave up and went without it.
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 3 answers
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 • 2 answers
Posted 5 Feb 2012 • 3 answers
Posted 4 Aug 2015 • 0 answers
I have been gaining weight since I started midodrine is this a side effect. I have been following a?
Posted 10 Nov 2016 • 0 answers